# SDR WTAA970057

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBA - FLAP ASYMMETRY INDICATION REPORTED IN CRUISE.  AIRCRAFT EN ROUTE FROM SFO TO SBA, DIVERTED TO LAX FOR REPAIRS.  MX RESET FLAP ANNUNCIATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
